# SDR DHL200080121C

- Difficulty date: June 14, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; FWD CARGO COMPARTMENT- LONGERON 31R SPLICE CRACKED 8 INCH BETWEEN STA 600.00 AND STA. 620.00. REMOVED DAMAGED SPLICE FITTING IAW SRM 51-1-20D PAGE 2, PERFORMED ANTI CORROSION TREATMENT IAW SRM 51-1-8B PAGE1-2, INSTALLED NEW SPLICE FITTING ON INDICATED AREA IAW SRM 51-1-20D PAGE 9. REF: N/R 1553.
